# SDR FDEA201611074177

- Difficulty date: November 7, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,447 hours, 25,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTENING STRIKE COVERED BY PAINT FOUND @ BS 520 2" BELOW STRINGER 22 R/H. REPAIRED LIGHTNING STRIKE IAW SRM 53-00 -01 FIG 201 REPAIR 6 REV 119  .
